Meander graphs and Frobenius seaweed Lie algebras III (with Vincent Coll, Aria Dougherty, and Nick Mayers), Journal of Generalized Lie Theory and Applications, 11 (2017), no. 1, paper no. 266

         The unbroken spectrum of type-A Frobenius seaweeds (with Vincent Coll and Colton Magnant), preprint at arXiv:1606.05397 [math.RA], (2016)

         Symplectic meanders (with Vincent Coll and Colton Magnant), preprint at arXiv:1602.01146 [math.RA], (2016)

         Meander graphs and Frobenius seaweed Lie algebras II (with Vincent Coll, Colton Magnant, and Hua Wang), Journal of Generalized Lie Theory and Applications, 9 (2015), no. 1, paper no. 227

         Evaluations of Hecke algebra traces at Kazhdan-Lusztig basis elements (with Sam Clearman, Brittany Shelton, and Mark Skandera), Electronic Journal of Combinatorics, 23 (2016) no. 2, paper #P2.7, preprint at arXiv:1502.04633 [math.CO]

         On the increases of the sequence (with Marina Skyers), Integers: Electronic Journal of Combinatorial Number Theory, 15 (2015) A17

         Recurrences for Eulerian polynomials of type B and type D, Annals of Combinatorics (2016) DOI: 10.1007/s00026-016-0327-8, preprint at arXiv:1404.3110 [math.CO]

         Evaluations of Hecke algebra traces at Kazhdan-Lusztig basis elements (with Sam Clearman, Brittany Shelton, and Mark Skandera), 25th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2013), Discrete Math. Theor. Comput. Sci. Proc., AS (2013) 1089-1100.

         The classification of 231-avoiding permutations by descents and maximum drop (with Jeff Remmel), Journal of Combinatorics, 6 (2015), no. 4, 509-534, preprint at arXiv:1208.1052 [math.CO]

         Descent polynomials for k bubble-sortable permutations of type B, European Journal of Combinatorics, 34 (2013) 1177-1191, preprint at arXiv:1205.1014 [math.CO]

         Eulerian quasisymmetric functions for the type B Coxeter group and other wreath product groups, Advances in Applied Mathematics, 48 (2012) 465-505, preprint at arXiv:1007.0459 [math.CO]

         Quasisymmetric Functions and Permutation Statistics for Coxeter Groups and Wreath Product Groups, Ph.D. dissertation (2011)